I need some advise please.
In Decmeber last year i came of the pill, not to activley TTC but was having headaches so thought i'd give it a break. Spoke to DP about having a baby and decided that if it happens it happens. We have been having unprotected sex but he's been withdrawing!
Over the past months having a baby has been the topic of all of our conversations and we decided that we would now TTC. Two times this month he didn't withdraw. My cycle is quite irregular, used to be 28 days but over the past 2 months have for some reason gone to 34 days.
I am new to all of this charting business so forgive me, the first day of my last AF was 1st April, so that means my next AF will be 4th May right? How do you know when you Ovulate? we had unprotected sex 17th and 24th. I usually get cramping pains 1 week to the day before AF arrives so that means i should of got pains yesterday right? I have been having quite a lot of creamy discharge (really sorry if TMI) the past two days and quite a low dull pain that feels like i'm bloated or constatnly need a pee.
Could i be PG from having unprotected sex those 2 days?
Really need your help. I will be over the moon if i am but dont know if i'm dreaming this all up in the hope of being PG.
yes you could potentially be pg from having sex on those days as you usually ovulate aroung 14 days before you have your next period. are you calculating from the 1s day of your period? 'cos this is what you need to do. You will not be able to get a true result though until around 3 days before af is due or laving it until AF is actually late will give you a more definate result.Your symptoms could be early pg symptoms but they are also prementrual symptoms so you'll have to wait a bit longer to see!!! good luck
Your cycle has become longer because you are not on the pill - when on the pill your are in a 'false cycle' because effectively the pill is making your body think it's pg, therefore protecting you from pregnancy. Therefore on the oill your cycle length was determined by the fact that you took your pill for a certain no of days and came off it for a certain number of days. So lengthening 'natural' cycle is perfectly normal.
Withdrawal is not a reliable method of contraception so you could have become pregnant on either of those days, or come to that any other day when you had sex but he withdrew!
You're more likely to be right than me, bubbly - I have dredged that out of my ancient brain cells! In that case the 21st is possibly slightly too far away from either date but then again, in an irregular cycle who knows - ovulation could have been earlier or later...